# SDR YENA2022052300513

- Difficulty date: May 20, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 2,548 hours, 371 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: None
- Part number: 47215920BB00
- Part serial: 472159203599
- Condition: Failed
- Location: 6da1
- Part time: 56,850 hours, 20,131 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS). 'AFTER TAKE OFF, ANTI ICE CAPTAIN PITOT. CAPTAIN AOA, CAPTAIN L STAT, AND CAPTAIN R STAT; REMOVED AND REPLACED PHC-1 (6DA1) IAW AMM 30-31-34. OPS CHECK GOOD.'
